MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: event description: [hospital]."the transparent seal (shield) located at the upper part of the inner passage of the cannula, which is used for inserting into the gelpoint cap has detached." only some parts (sleeve) of product is available for return, not the entire product.Intervention: the case was completed with the new device.Patient status: there was no problem with the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the shield, a plastic internal component, dislodged from both of the sleeves.Based on the condition of the returned unit, it is likely that the reported event was caused by instrumentation being forcefully inserted through the seal subassembly in a non-axial manner.The instructions for use (ifu) states ¿all instruments should be centered axially when inserted through the sleeve¿s seal to avoid potential damage to sleeve¿.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: ladg.Event description: [hospital] "the transparent seal(shield) located at the upper part of the inner passage of the cannula, which is used for inserting into the gelpoint cap has detached." only some parts(sleeve) of product is available for return, not the entire product.Complaint photo has been attached.Intervention: the case was completed with the new device.Patient status: there was no problem with the patient.

Brand Name
GELPOINT® MINI ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21853295
Report Number2027111-2025-00472
Device Sequence Number21007329
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K191866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL3
Device Catalogue Number101473942
Device Lot Number1528449
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAL INSTRUMENT.
Patient SexUnknown